Private 2-Day Guided Tour of St Petersburg visiting Faberge Museum

Cultural & Theme Tours in Russia
Image by Viator

Information from Viator

Tour description

Pick this private 2-day tour to explore the sights of St Petersburg and its environs with a professional guide and a private driver. You will be met in the hotel and dropped off there every day. Take a panoramic city tour and visit the most famous attractions of the city: the Hermitage, the Savior on the Spilled Blood, Catherine's Palace and Peterhof Park. The pearl of the program is visiting the Faberge Museum where you can marvel the unique collection of the Faberge Easter Eggs and handmade jewelry.

ItineraryDay 1: City Sightseeing, the Hermitage and Faberge Museum (7 hours)Stop At: Palace Square (Dvortsovaya Ploshchad), St. Petersburg, Northwestern District10:00 - meeting with the guide10:00-11:00 - have a panoramic city tour with picture stops at St Isaac's Cathedral, the Spit of Basil's Island, Square of Arts, Palace Square and other sights.Duration: 1 hourStop At: The State Hermitage Museum, St. Petersburg, Northwestern District11:00-13:30 - discover the halls of the biggest Russian museum during your private tour. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited.Duration: 2 hours 30 minutesStop At: Nevsky Prospekt, St. Petersburg, Northwestern District13:30-14:30 - take a break for lunch if neededDuration: 1 hourStop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District14:45-15:15 - visit the picturesque Church of the Resurrection of Christ decorated with mosaicsDuration: 30 minutesStop At: Faberge Museum, St. Petersburg, Northwestern District15:30-16:30 - visit the Faberge Museum and marvel the collection of the rare Faberge Eggs and other jewelry works (with an audio guide)17:00 - return to the hotelDuration: 1 hourNo meals included on this day.No accommodation included on this day.Day 2: Peterhof Park and Catherine's Palace (7 hours)Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District9:00 - meeting with the guide9:00-10:15 - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palacesDuration: 20 minutesStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District10:15-11:45 - explore the Lower and the Upper Park of Peterhof. You will see the Grand Cascades, the Marine Canal, the Chess Hill Cascade, the Golden Mountain Cascade, the joke fountains and much more.Duration: 1 hour 30 minutesStop At: Tsarskoye Selo State Museum Preserve, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District11:45-12:30 - transfer to Tsarskoye Selo12:30-13:15 - time for lunch in a local cafeDuration: 1 hourStop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District13:15-15:15 - tour the most opulent palace of Russia in the baroque style and visit the Amber Room. After the excursion, you will have time to walk in Catherine Park.16:00 - return to the hotelDuration: 2 hoursNo meals included on this day.No accommodation included on this day.

What's included

  • All admission fees as per program SKIP-THE-LINE
  • Professional & friendly guide speaking your language of choice
  • Pickup and drop-off at any hotel in St Petersburg
  • Transport by air-conditioned car/minivan
  • Bottled water and juice
  • Welcome gifts, ponchos in case of rain
  • Entry/Admission - The State Hermitage Museum
  • Entry/Admission - Savior on the Spilled Blood
  • Entry/Admission - Faberge Museum
  • Entry/Admission - St. Petersburg Metro
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - Tsarskoye Selo State Museum Preserve
  • Entry/Admission - Catherine Palace and Park

What's not included

  • Meals

Itinerary

Day 1: Day 1: City Sightseeing, the Hermitage and Faberge Museum (7 hours) Stop At: Palace Square (Dvortsovaya Ploshchad), St. Petersburg, Northwestern District 10:00 - meeting with the guide 10:00-11:00 - have a panoramic city tour with picture stops at St Isaac's Cathedral, the Spit of Basil's Island, Square of Arts, Palace Square and other sights. Duration: 1 hour Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 11:00-13:30 - discover the halls of the biggest Russian museum during your private tour. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited. Duration: 2 hours 30 minutes Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 13:30-14:30 - take a break for lunch if needed Duration: 1 hour Stop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District 14:45-15:15 - visit the picturesque Church of the Resurrection of Christ decorated with mosaics Duration: 30 minutes Stop At: Faberge Museum, St. Petersburg, Northwestern District 15:30-16:30 - visit the Faberge Museum and marvel the collection of the rare Faberge Eggs and other jewelry works (with an audio guide) 17:00 - return to the hotel Duration: 1 hour No meals included on this day. No accommodation included on this day.

Day 2: Day 2: Peterhof Park and Catherine's Palace (7 hours) Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District 9:00 - meeting with the guide 9:00-10:15 - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palaces Duration: 20 minutes Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 10:15-11:45 - explore the Lower and the Upper Park of Peterhof. You will see the Grand Cascades, the Marine Canal, the Chess Hill Cascade, the Golden Mountain Cascade, the joke fountains and much more. Duration: 1 hour 30 minutes Stop At: Tsarskoye Selo State Museum Preserve, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 11:45-12:30 - transfer to Tsarskoye Selo 12:30-13:15 - time for lunch in a local cafe Duration: 1 hour Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 13:15-15:15 - tour the most opulent palace of Russia in the baroque style and visit the Amber Room. After the excursion, you will have time to walk in Catherine Park. 16:00 - return to the hotel Duration: 2 hours No meals included on this day. No accommodation included on this day.